It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sarah on December 21, 2000 at 02:46:38:

In Reply to: Tegretol for unknown seizures posted by Camie on December 19, 2000 at 13:57:56:

: I just started taking tegretol yesterday for unnamed unknown seizures. I lose time. I don't have seizures like someone with epilepsy would but I will stare for up to an hour at a time. When I come to I am "lost." I have had an MRI and two EEG's that show siezuring activity in my brain. Anyone ever hear of this? I am taking 600 mg. of tegretol and am really curious about the side effects. Is this a high dose of tegretol?
: I have been reading the board and my problem seems simple compared to others. My heart goes out to all who have to deal with these medications.
: Thanks for your time.


Hi Camie

My son was on tegeratol and had some interesting side effects. I must stress everyone is different. He hallucinated, had nightmares and was very sleepy. He is now on different meds. has not had any breakthrough seisures (with tegeratol he had them every few months with the dose rising) he has not hallucinated and is alot brighter. Just be aware and question your doctor if you are not feeling happy with the meds. Good luck.

Sarah


Follow Ups

All times are GMT -7. The time now is 02:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!